# SDR ABXA9600550

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 99105014
- Condition: Cracked
- Location: Bs 275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CUSP WEB CRACKED AT STA 275, LONGERON 18R.  REPAIRED IAW DC-9 SRM 53-01, FIGURE 2.
